PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 3 | 509-519
Tytuł artykułu

Fractional Q-Edge-Coloring of Graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An additive hereditary property of graphs is a class of simple graphs which is closed under unions, subgraphs and isomorphism. Let [...] be an additive hereditary property of graphs. A [...] -edge-coloring of a simple graph is an edge coloring in which the edges colored with the same color induce a subgraph of property [...] . In this paper we present some results on fractional [...] -edge-colorings. We determine the fractional [...] -edge chromatic number for matroidal properties of graphs.
Słowa kluczowe
Wydawca
Rocznik
Tom
33
Numer
3
Strony
509-519
Opis fizyczny
Daty
wydano
2013-07-01
online
2013-07-30
Twórcy
autor
  • Department of Applied Mathematics and Business Informatics, Faculty of Economics, Technical University of Košice, Němcovej 32, SK-040 01 Košice, Slovakia, julius.czap@tuke.sk
autor
  • Department of Applied Mathematics and Business Informatics, Faculty of Economics, Technical University of Košice, Němcovej 32, SK-040 01 Košice, Slovakia
  • Mathematical Institute of the Slovak Academy of Sciences, Grešákova 6, SK-040 01 Košice, Slovakia
Bibliografia
  • [1] J.A. Bondy and U.S.R. Murty, Graph Theory (Springer, 2008). doi:10.1007/978-1-84628-970-5[Crossref]
  • [2] M. Borowiecki, A. Kemnitz, M. Marangio and P. Mihók, Generalized total colorings of graphs, Discuss. Math. Graph Theory 31 (2011) 209-222. doi:10.7151/dmgt.1540[Crossref]
  • [3] I. Broere, S. Dorfling and E. Jonck, Generalized chromatic numbers and additive hereditary properties of graphs, Discuss. Math. Graph Theory 22 (2002) 259-270. doi:10.7151/dmgt.1174[Crossref]
  • [4] M.J. Dorfling and S. Dorfling, Generalized edge-chromatic numbers and additive hereditary properties of graphs, Discuss. Math. Graph Theory 22 (2002) 349-359. doi:10.7151/dmgt.1180[Crossref]
  • [5] J. Edmonds, Maximum matching and a polyhedron with 0, 1-vertices, J. Res. Nat.Bur. Standards 69B (1965) 125-130.
  • [6] G. Karafová, Generalized fractional total coloring of complete graphs, Discuss. Math. Graph Theory, accepted.
  • [7] A. Kemnitz, M. Marangio, P. Mihók, J. Oravcová and R. Soták, Generalized fractional and circular total coloring of graphs, preprint.
  • [8] K. Kilakos and B. Reed, Fractionally colouring total graphs, Combinatorica 13 (1993) 435-440. doi:10.1007/BF01303515[Crossref]
  • [9] P. Mihók, On graphs matroidal with respect to additive hereditary properties, Graphs, Hypergraphs and Matroids II, Zielona Góra (1987) 53-64.
  • [10] P. Mihók, Zs. Tuza and M. Voigt, Fractional P-colourings and P-choice-ratio, Tatra Mt. Math. Publ. 18 (1999) 69-77.
  • [11] J.G. Oxley, Matroid Theory (Oxford University Press, Oxford, 1992).
  • [12] E.R. Scheinerman and D.H. Ullman, Fractional Graph Theory (John Wiley & Sons, 1997).
  • [13] R. Schmidt, On the existence of uncountably many matroidal families, Discrete Math. 27 (1979) 93-97. doi:10.1016/0012-365X(79)90072-4[Crossref]
  • [14] J.M.S. Simões-Pereira, On matroids on edge sets of graphs with connected subgraphs as circuits, Proc. Amer. Math. Soc. 38 (1973) 503-506. doi:10.2307/2038939 [Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1685
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.